Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 53, Number 8

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 53, Number 8 (1947)
Bull. Amer. Math. Soc. 53 (1947)
More Information
Full-text PDF     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 53, Number 8 (1947)
Bull. Amer. Math. Soc. 53 (1947)
More Information
Full-text PDF     Request Permissions
A ternary operation in distributive lattices
Garrett Birkhoff and S. A. Kiss.
Bull. Amer. Math. Soc. 53 (1947), 749-752
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0021540
On relations existing between two kernels of the form $( a,b ) + b$ and $( b,a ) + b$
P. Hebroni.
Bull. Amer. Math. Soc. 53 (1947), 753-756
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0022301
On the representation of $𝜎$-complete Boolean algebras
L. H. Loomis.
Bull. Amer. Math. Soc. 53 (1947), 757-760
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0021084
Some remarks and corrections to one of my papers
Paul Erdös.
Bull. Amer. Math. Soc. 53 (1947), 761-763
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0021030
Ramanujan’s function $𝜏( n )$—A congruence property
R. P. Bambah.
Bull. Amer. Math. Soc. 53 (1947), 764-765
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0021553
A congruence property of Ramanujan’s function $𝜏( n )$
R. P. Bambah, S. Chowla and H. Gupta.
Bull. Amer. Math. Soc. 53 (1947), 766-767
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0021554
A new congruence property of Ramanujan’s function $𝜏( n )$
R. P. Bambah and S. Chowla.
Bull. Amer. Math. Soc. 53 (1947), 768-769
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0021555
Topological Abelian groups with ordered norms
R. C. James, A. D. Michal and Max Wyman.
Bull. Amer. Math. Soc. 53 (1947), 770-774
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0022561
Alternative regular rings without nilpotent elements
Malcolm F. Smiley.
Bull. Amer. Math. Soc. 53 (1947), 775-778
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0022211
A note on relatively prime sequences
Richard Bellman.
Bull. Amer. Math. Soc. 53 (1947), 778-779
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0021024
Parametric solution of linear homogeneous diophantine equations
Wallace Givens.
Bull. Amer. Math. Soc. 53 (1947), 780-783
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0021552
Mertens’ theorem and sequence transformations
Hugh J. Hamilton.
Bull. Amer. Math. Soc. 53 (1947), 784-786
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0021600
A note on transforms of unbounded sequences
Paul Erdös and George Piranian.
Bull. Amer. Math. Soc. 53 (1947), 787-790
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0022611
Note on power series
Max A. Zorn.
Bull. Amer. Math. Soc. 53 (1947), 791-792
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0021977
On the convergence of double series
Albert Wilansky.
Bull. Amer. Math. Soc. 53 (1947), 793-799
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0021131
The differentiability and uniqueness of continuous solutions of addition formulas
Nelson Dunford and Einar Hille.
Bull. Amer. Math. Soc. 53 (1947), 799-805
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0021663
Some generalized hypergeometric polynomials
Mary Celine Fasenmyer.
Bull. Amer. Math. Soc. 53 (1947), 806-812
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0022276
Some inequalities relating to conformal mapping upon canonical slit-domains
Bernard Epstein.
Bull. Amer. Math. Soc. 53 (1947), 813-819
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0022259
Note on affinely connected manifolds
Shiing-Shen Chern.
Bull. Amer. Math. Soc. 53 (1947), 820-823
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0021443
Rational harmonic curves
Edward Kasner and John DeCicco.
Bull. Amer. Math. Soc. 53 (1947), 824-831
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0022693
Harmonic transformation theory of isothermal families
Edward Kasner and John DeCicco.
Bull. Amer. Math. Soc. 53 (1947), 832-840
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0022702
A generalization of Steiner’s formulae
E. Vidal Abascal.
Bull. Amer. Math. Soc. 53 (1947), 841-844
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0025174